MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK?-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK?-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number M001363610
Medical Device Problem Codes Failure to Advance (2524); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 - initial reporter phone: (b)(6).Device technical analysis: upon receipt at our post market quality assurance laboratory, it was observed that the main coil and the delivery wire were returned.It was observed that the main coil was bent and stretched at the primary coil section, moreover the arm coil was detached.The delivery wire was stretched and detached at the interlocking arm.Dimensional inspection of the main coil revealed the components were within specification.No other issues were identified during the product analysis.Device history record (dhr) review: it was confirmed this device met manufacturing specifications prior to distribution and there were no manufacturing deviations that could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed that the content was sufficient and did not contribute to the reported event; therefore, no updates are required to the document at this time.Risk review: a risk review was completed and confirmed that the event of main coil unable to advance in catheter, coil main bent/kinked, stretched, detached/separated, wire delivery damaged and detached/separated were defined in the risk documentation and is documented accordingly in the prr.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of unintended use error caused or contributed to event instructions.
 
Event or Problem Description
Reportable based on device analysis completed on (b)(6) 2026.It was reported that coil could not advance the microcatheter.The target lesion was located in the gastric coronary vein.A 10mm x 40cm interlock-35 was selected for use in a transhepatic intrajugular portosystemic shunt (tips) combined with gastric fundus variceal embolism.During the procedure, it was noted that the interlock could not be pushed out in the catheter after many attempts.The catheter and coil were withdrawn, and the procedure was completed with another of the same device.There were no patient complications as a result of this event.However, device analysis revealed arm coil detached.

Brand Name
INTERLOCK?-35
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
ricardo amaro castro
4100 hamline ave n
arden hills, MN 55112
9529306396
MDR Report Key24792862
Report Number2124215-2026-18586
Device Sequence Number13193463
Product Code KRD
UDI-Device Identifier08714729793168
UDI-Public(01)08714729793168(17)271126(10)35366285
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K133208
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001363610
Device Catalogue NumberM001363610
Device Lot Number0035366285
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/16/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2026
Initial Report FDA Received Date04/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age32 YR
Patient SexFemale
Patient Weight63 KG